www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/24214

Title: Large deviations in Taylor dispersion
Authors: Kahlen, Marcel
Engel, Andreas
Van den Broeck, Christian
Issue Date: 2017
Publisher: AMER PHYSICAL SOC
Citation: PHYSICAL REVIEW E, 95(1), p. 1-8 (Art N° 012144)
Abstract: We establish a link between the phenomenon of Taylor dispersion and the theory of empirical distributions. Using this connection, we derive, upon applying the theory of large deviations, an alternative and much more precise description of the long-time regime for Taylor dispersion.
Notes: [Kahlen, Marcel] Carl von Ossietzky Univ Oldenburg, Inst Phys, D-26111 Oldenburg, Germany. Hasselt Univ, Fac Sci, B-3590 Diepenbeek, Belgium.
URI: http://hdl.handle.net/1942/24214
DOI: 10.1103/PhysRevE.95.012144
ISI #: 000400777500010
ISSN: 2470-0045
Category: A1
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

Description SizeFormat
Published version408.26 kBAdobe PDF

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.